# SDR FDEA201105091786

- Difficulty date: May 9, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 76,985 hours, 37,745 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N5090
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AREA BETWEEN STA 470-660, LBL 45 SEAT TRACK HAS CORROSION SEAT TRACK STA 470-660, LBL 45 FOUND OUT OF LIMITS IAW SRM 53-00-52, FIG 101, DETAIL V.   ORIG MATERIAL .165 AFTER REWORK .085. L=2.1 W=.750.  R & R SEAT TRACK IAW SRM 51-40-02.    CLASSIFIED MAJOR REPAIR
